# SDR 9JLA2022081233201

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: HA0095
- Aircraft time: 5,821 hours, 3,841 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305305
- Part serial: 108C0387
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A PRESSURIZATION ISSUE ON TAKEOFF , THE CABIN CLIMBED TO 2000 FT AND THE DESCENDED TO 5000 FT. THEY INDICATED THE PRESSURIZATION  FLUCTUATED WITH ENGINE POWER CHANGES DURING DESCENT. THE BASE MAINTENANCE TEAM TROUBLESHOT AND SUSPECTED A INTERMITTENTLY FAULTY OUTFLOW/SAFETY VALVE CONTROLLER. THE SUSPECTED FAULTY CONTROLLER WAS REMOVED AND AN OVERHAULED CONTROLLER INSTALLED. GROUND CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
